RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1289–1293 (Mi dan45087)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Variational inequalities with discontinuous monotone mappings

Ya. I. Al'ber, I. P. Ryazantseva

Gorky Research radiophysical institute

Full text: PDF file (689 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.1:519.34
Presented: A. N. Tikhonov
Received: 21.07.1981

Citation: Ya. I. Al'ber, I. P. Ryazantseva, “Variational inequalities with discontinuous monotone mappings”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1289–1293

Citation in format AMSBIB
\Bibitem{AlbRya82}
\by Ya.~I.~Al'ber, I.~P.~Ryazantseva
\paper Variational inequalities with discontinuous monotone mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1289--1293
\mathnet{http://mi.mathnet.ru/dan45087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647214}
\zmath{https://zbmath.org/?q=an:0532.46026}


Linking options:
  • http://mi.mathnet.ru/eng/dan45087
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Liskovets, “Discrete regularization of optimal control problems on ill-posed monotone variational inequalities”, Math. USSR-Izv., 37:2 (1991), 321–335  mathnet  crossref  mathscinet  zmath  adsnasa
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019